Journal of Symbolic Logic

Definable FN Bases

Siu-Ah Ng

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 3 (1991), 823-831.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743731

Digital Object Identifier
doi:10.2178/jsl/1183743731

Mathematical Reviews number (MathSciNet)
MR1129147

Zentralblatt MATH identifier
0748.03022

JSTOR
links.jstor.org

Citation

Ng, Siu-Ah. Definable FN Bases. J. Symbolic Logic 56 (1991), no. 3, 823--831. doi:10.2178/jsl/1183743731. https://projecteuclid.org/euclid.jsl/1183743731


Export citation